RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 10, Pages 109–156 (Mi msb855)  

This article is cited in 8 scientific papers (total in 8 papers)

Double space with double line

I. A. Cheltsov

Max Planck Institute for Mathematics

Abstract: For a singular double cover of $\mathbb P^3$ ramified in a sextic with double line, its birational maps into Fano 3-folds with canonical singularities, elliptic fibrations, and fibrations on surfaces of Kodaira dimension zero are described.

DOI: https://doi.org/10.4213/sm855

Full text: PDF file (555 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:10, 1503–1544

Bibliographic databases:

UDC: 512.7
MSC: 14J30, 14J45, 14Exx
Received: 07.10.2003

Citation: I. A. Cheltsov, “Double space with double line”, Mat. Sb., 195:10 (2004), 109–156; Sb. Math., 195:10 (2004), 1503–1544

Citation in format AMSBIB
\Bibitem{Che04}
\by I.~A.~Cheltsov
\paper Double space with double line
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 10
\pages 109--156
\mathnet{http://mi.mathnet.ru/msb855}
\crossref{https://doi.org/10.4213/sm855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2122379}
\zmath{https://zbmath.org/?q=an:1081.14053}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 10
\pages 1503--1544
\crossref{https://doi.org/10.1070/SM2004v195n10ABEH000855}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226336000014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-12144254993}


Linking options:
  • http://mi.mathnet.ru/eng/msb855
  • https://doi.org/10.4213/sm855
  • http://mi.mathnet.ru/eng/msb/v195/i10/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Cheltsov I., “Birationally rigid del Pezzo fibrations”, Manuscripta Math., 116:4 (2005), 385–396  crossref  mathscinet  zmath  isi  elib
    3. V. V. Przyjalkowski, I. A. Cheltsov, K. A. Shramov, “Hyperelliptic and trigonal Fano threefolds”, Izv. Math., 69:2 (2005), 365–421  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Pukhlikov A. V., “Birational geometry of algebraic varieties with a pencil of Fano complete intersections”, Manuscripta Math., 121:4 (2006), 491–526  crossref  mathscinet  zmath  isi  elib
    5. A. V. Pukhlikov, “Birationally rigid varieties. I. Fano varieties”, Russian Math. Surveys, 62:5 (2007), 857–942  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. R. J. Mullany, “Fano Double Spaces with a Big Singular Locus”, Math. Notes, 87:3 (2010), 444–448  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. V. Pukhlikov, “Birational geometry of higher-dimensional Fano varieties”, Proc. Steklov Inst. Math., 288, suppl. 2 (2015), S1–S150  mathnet  crossref  crossref  isi  elib
    8. A. V. Pukhlikov, “Birationally Rigid Finite Covers of the Projective Space”, Proc. Steklov Inst. Math., 307 (2019), 232–244  mathnet  crossref  crossref  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:229
    Full text:96
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020